# SDR IPXA2016041302093

- Difficulty date: March 24, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Bs 475-488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB AREA FLOOR PANEL WSP0792-501 CORRODED BS 475-488, RBL 76.  R & R FLOOR PANEL WSP0792-501 IAW SRM 51-31-01.
